# SDR 98ZZZM417

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7475 - MIA-MCO - LANDING GEAR WARNING HORN AND INTRANSIT LIGHT REMAIN ON AFTER GEAR RETRACTION.  A/C RETURNED TO MIA.  STRAIGHTENED MICROSWITCH ACTUATOR ON FLAP SWITCH.  (M)
